Author Index

A

  • Abbasi, Ebrahim A class of operator related weighted composition operators between Zygmund space [Volume 2, Issue 1, 2021, Pages 17-25]
  • Abbaszadeh, Mostafa A meshless numerical investigation based on the RBF-QR approach for elasticity problems [Volume 1, Issue 1, 2020, Pages 1-15]
  • Abolpour, Khadijeh New directions in general fuzzy automata: a dynamic-logical view [Volume 1, Issue 2, 2020, Pages 251-262]
  • Abpeykar, Shadi A real-time decision support system for bridge management based on the rules generalized by CART decision tree and SMO algorithms [Volume 1, Issue 1, 2020, Pages 95-100]
  • Akram, Ali On the reversible geodesics of a Finsler space endowed with a special deformed (α, β)-metric [Volume 2, Issue 1, 2021, Pages 73-80]
  • Alikhani, Saeid A linear-time algorithm to compute total [1, 2]-domination number of block graphs [Volume 1, Issue 2, 2020, Pages 263-270]
  • Alipour Fakhri, Yousef The warped generalized Lagrange space and its application in physics [(Articles in Press)]
  • Alizadeh Noughabi, Reza Comparing regression methods with non-Gaussian stable errors [Volume 3, Issue 1, 2022, Pages 77-91]
  • Aminataei, Azim Homotopy perturbation transform method for time-fractional Newell-Whitehead Segel equation containing Caputo-Prabhakar fractional derivative [Volume 1, Issue 2, 2020, Pages 235-250]
  • Amirzade Dana, Parvaneh A new approach to solve the reliability problem in any VoIP steganography system [(Articles in Press)]
  • Atashafrouz, Mona On GDW-Randers metrics on tangent Lie groups [Volume 2, Issue 1, 2021, Pages 27-36]
  • Atiyah, Israa Statistical and Fuzzy Clustering Methods and their Application to Clustering Provinces of Iraq based on Agricultural Products [Volume 1, Issue 1, 2020, Pages 101-112]

B

  • Bahri, Afsane Recognition by degree prime-power graph and order of some characteristically simple groups [Volume 2, Issue 1, 2021, Pages 11-15]
  • Balan, Vladimir On spectral data and tensor decompositions in Finslerian framework [Volume 2, Issue 2, 2021, Pages 153-163]
  • Baniasad Azad, Morteza Recognition by degree prime-power graph and order of some characteristically simple groups [Volume 2, Issue 1, 2021, Pages 11-15]
  • Barbu, Cătălin On the reversible geodesics of a Finsler space endowed with a special deformed (α, β)-metric [Volume 2, Issue 1, 2021, Pages 73-80]
  • Behboodian, Javad The bimodal standard normal density and kurtosis [Volume 1, Issue 1, 2020, Pages 17-25]
  • Bejani, Mohammad Mahdi Roadside acoustic sensors to support vulnerable pedestrians via their smartphones [Volume 1, Issue 2, 2020, Pages 135-143]
  • Bidabad, Behrooz On Sobolev spaces and density theorems on Finsler manifolds [Volume 1, Issue 1, 2020, Pages 37-45]
  • Bidabad, Behroz On the geometry of Zermelo's optimal control trajectories [Volume 3, Issue 1, 2022, Pages 1-10]
  • Binesh, Neda Using principal eigenvectors of Laplacian-Plus matrix to identify spreaders of social networks under linear threshold diffusion model [(Articles in Press)]

C

  • Chekini, Omid Conservation law and Lie symmetry analysis of Foam Drainage equation [Volume 2, Issue 1, 2021, Pages 37-44]
  • Chen, Bin A note on the Yamabe problem of Randers metrics [Volume 2, Issue 2, 2021, Pages 165-170]
  • Cheng, Xinyue Some fundamental problems in global Finsler geometry [Volume 2, Issue 2, 2021, Pages 185-198]

D

  • Damadi, Hamid On the rank of the holomorphic solutions of PDE associated to directed graphs [Volume 2, Issue 1, 2021, Pages 1-9]
  • De, Uday Chand Some conformal vector fields and conformal Ricci solitons on N(k)-contact metric manifolds [Volume 2, Issue 1, 2021, Pages 61-71]
  • Dehghan, Mehdi A meshless numerical investigation based on the RBF-QR approach for elasticity problems [Volume 1, Issue 1, 2020, Pages 1-15]
  • Derafsheh, Mohammadreza Some properties of the finite Frobenius groups ‎ [(Articles in Press)]
  • Derakhshan, Mohammadhossein Homotopy perturbation transform method for time-fractional Newell-Whitehead Segel equation containing Caputo-Prabhakar fractional derivative [Volume 1, Issue 2, 2020, Pages 235-250]
  • Dorniani, Sahar Estimation of the parameter of L´evy distribution using ranked set sampling [Volume 2, Issue 1, 2021, Pages 53-60]

E

  • Eftekhari, Hamid Reza Smartphone-based System for Driver Anger Scale Estimation Using Neural Network on Continuous Wavelet Transformation [Volume 1, Issue 1, 2020, Pages 113-124]

F

  • Farahzad, Sina Counting closed billiard paths [Volume 1, Issue 2, 2020, Pages 171-177]
  • Fathali, Jafar Inverse minimax circle location problem with variable coordinates [(Articles in Press)]
  • Fathi, Zohreh On the geometry of Zermelo's optimal control trajectories [Volume 3, Issue 1, 2022, Pages 1-10]
  • Foroozandeh, Zahra Heuristic artificial bee colony algorithm for solving the Homicidal Chauffeur differential game [Volume 1, Issue 2, 2020, Pages 153-163]

G

  • Gabrani, Mehran On Finsler metrics with weakly isotropic S-curvature [Volume 2, Issue 2, 2021, Pages 143-151]
  • Gangopadhyay, Ranadip On Finsler warped product metrics with vanishing E-curvature [Volume 2, Issue 2, 2021, Pages 137-142]
  • Garossi, Mojtaba The warped generalized Lagrange space and its application in physics [(Articles in Press)]
  • Gharibkhajeh, Ayoub Characterization of some alternating groups by order and largest element order [Volume 3, Issue 1, 2022, Pages 35-44]
  • Ghatee, Mehdi A real-time decision support system for bridge management based on the rules generalized by CART decision tree and SMO algorithms [Volume 1, Issue 1, 2020, Pages 95-100]
  • Ghatee, Mehdi Roadside acoustic sensors to support vulnerable pedestrians via their smartphones [Volume 1, Issue 2, 2020, Pages 135-143]
  • Ghatee, Mehdi Using principal eigenvectors of Laplacian-Plus matrix to identify spreaders of social networks under linear threshold diffusion model [(Articles in Press)]
  • Gholami, Mehraneh Inverse minimax circle location problem with variable coordinates [(Articles in Press)]
  • Goldoust, Mehdi The Complementary Odd Weibull Power Series Distribution: Properties and Application [Volume 1, Issue 1, 2020, Pages 57-67]

H

  • Hashemi, Seyed Naser A simple greedy approximation algorithm for the unit disk cover problem [Volume 1, Issue 1, 2020, Pages 47-55]
  • Hashemi, Seyed Naser Approximation algorithms for multi-multiway cut and multicut problems on directed graphs [Volume 1, Issue 2, 2020, Pages 145-152]
  • Hashemi, Seyed Naser The complexity of cost constrained vehicle scheduling problem [Volume 2, Issue 1, 2021, Pages 109-115]
  • Hejazi, S. Reza Dym equation: group analysis and conservation laws [Volume 3, Issue 1, 2022, Pages 17-26]
  • Hooshmand, Farnaz Adopting GRASP to solve a novel model for bus timetabling problem with minimum transfer and fruitless waiting times [Volume 1, Issue 1, 2020, Pages 125-134]
  • Hooshmandasl, Mohammadreza A linear-time algorithm to compute total [1, 2]-domination number of block graphs [Volume 1, Issue 2, 2020, Pages 263-270]
  • Huang, Libing Flag curvatures of the unit sphere in a Minkowski-Randers space [Volume 2, Issue 2, 2021, Pages 275-282]

I

  • Imanparast, Mahdi A simple greedy approximation algorithm for the unit disk cover problem [Volume 1, Issue 1, 2020, Pages 47-55]

J

  • Javadi, Bahram A new approach to solve the reliability problem in any VoIP steganography system [(Articles in Press)]

K

  • Kalantarpour, Cyrus The Validity of a Thompson’s Problem for PSL(4, 7) [Volume 1, Issue 1, 2020, Pages 89-94]
  • Khalili, Masoomeh Roadside acoustic sensors to support vulnerable pedestrians via their smartphones [Volume 1, Issue 2, 2020, Pages 135-143]
  • Khorram, Esmaeil A generalization of Marshall-Olkin bivariate Pareto model and its applications in shock and competing risk models [Volume 1, Issue 1, 2020, Pages 69-87]
  • Khosravi, Behrooz The Validity of a Thompson’s Problem for PSL(4, 7) [Volume 1, Issue 1, 2020, Pages 89-94]
  • Khosravi, Behrooz Recognition by degree prime-power graph and order of some characteristically simple groups [Volume 2, Issue 1, 2021, Pages 11-15]
  • Kiani, Dariush The regularity of binomial edge ideals of graphs [Volume 1, Issue 2, 2020, Pages 217-221]
  • Kumar, Manoj Locally projectively flatness and locally dually flatness of generalized Kropina conformal change of m-th root metric [Volume 3, Issue 1, 2022, Pages 27-33]
  • Kumar, Manoj On general (alpha, beta)- metrics with Cartan torsion, mean Cartan torsion and Landsberg curvature [(Articles in Press)]

L

  • Liu, Siwei A note on the Yamabe problem of Randers metrics [Volume 2, Issue 2, 2021, Pages 165-170]

M

  • Mahmoudifar, Ali Characterization of some alternating groups by order and largest element order [Volume 3, Issue 1, 2022, Pages 35-44]
  • Marashi, Sayed-Amir The assessment of essential genes in the stability of PPI networks using critical node detection problem [Volume 3, Issue 1, 2022, Pages 59-76]
  • Mehrpouya, Mohammad Ali Numerical differential continuation approach for systems of nonlinear equations with singular Jacobian [Volume 3, Issue 1, 2022, Pages 53-58]
  • Mirhassani, Seyyed Ali Adopting GRASP to solve a novel model for bus timetabling problem with minimum transfer and fruitless waiting times [Volume 1, Issue 1, 2020, Pages 125-134]
  • MirHassani, Seyed Ali The assessment of essential genes in the stability of PPI networks using critical node detection problem [Volume 3, Issue 1, 2022, Pages 59-76]
  • Mishra, C. K. Locally projectively flatness and locally dually flatness of generalized Kropina conformal change of m-th root metric [Volume 3, Issue 1, 2022, Pages 27-33]
  • Mishra, C. K. On general (alpha, beta)- metrics with Cartan torsion, mean Cartan torsion and Landsberg curvature [(Articles in Press)]
  • Mo, Xiaohuan Navigation problem on Finsler manifolds [Volume 2, Issue 2, 2021, Pages 251-274]
  • Mofidi, Alireza On some aspects of measure and probability logics and a new logical proof for a theorem of Stone [Volume 2, Issue 1, 2021, Pages 103-108]
  • Mohammadpour, Adel Estimation of the parameter of L´evy distribution using ranked set sampling [Volume 2, Issue 1, 2021, Pages 53-60]
  • Mohammadpour, Adel Comparing regression methods with non-Gaussian stable errors [Volume 3, Issue 1, 2022, Pages 77-91]
  • Mozaffari, Morteza Applying IOTA into distributed computing to master the uncertainty [Volume 3, Issue 1, 2022, Pages 93-99]

N

  • Naderifard, Azadeh Dym equation: group analysis and conservation laws [Volume 3, Issue 1, 2022, Pages 17-26]
  • Nadjafikhah, Mehdi Lie group analysis for short pulse equation [Volume 1, Issue 2, 2020, Pages 223-227]
  • Nadjafikhah, Mehdi Conservation law and Lie symmetry analysis of Foam Drainage equation [Volume 2, Issue 1, 2021, Pages 37-44]
  • Najafi, Behzad (α, β)-Metrics with Killing β of Constant Length [Volume 1, Issue 1, 2020, Pages 27-36]
  • Najafi, Behzad On GDW-Randers metrics on tangent Lie groups [Volume 2, Issue 1, 2021, Pages 27-36]
  • Nematollahi, Nader Estimation of the parameter of L´evy distribution using ranked set sampling [Volume 2, Issue 1, 2021, Pages 53-60]
  • Niksirat, Malihe The complexity of cost constrained vehicle scheduling problem [Volume 2, Issue 1, 2021, Pages 109-115]
  • Nourozi, Vahid The $a$-number of maximal curves of third largest genus [Volume 3, Issue 1, 2022, Pages 11-16]

P

  • Pişcoran, Laurian-Ioan On the reversible geodesics of a Finsler space endowed with a special deformed (α, β)-metric [Volume 2, Issue 1, 2021, Pages 73-80]

R

  • Rafsanjani Sadeghi, Mohammad-Reza A new approach to solve the reliability problem in any VoIP steganography system [(Articles in Press)]
  • Rahmati, Ali Counting closed billiard paths [Volume 1, Issue 2, 2020, Pages 171-177]
  • Rahmati, Farhad On the rank of the holomorphic solutions of PDE associated to directed graphs [Volume 2, Issue 1, 2021, Pages 1-9]
  • Rahmati, Farhad Applying IOTA into distributed computing to master the uncertainty [Volume 3, Issue 1, 2022, Pages 93-99]
  • Rahmati, Zahed Counting closed billiard paths [Volume 1, Issue 2, 2020, Pages 171-177]
  • Rahmati, Zahed Ensuring software maintainability at software architecture level using architectural patterns [Volume 2, Issue 1, 2021, Pages 81-102]
  • Rezaei, Javad The assessment of essential genes in the stability of PPI networks using critical node detection problem [Volume 3, Issue 1, 2022, Pages 59-76]
  • Roshandel Tavana, Nazanin An effective version of definability in metric structures [Volume 3, Issue 1, 2022, Pages 101-111]

S

  • Sadeghi, Mehdi A new hash function and its use in read mapping on genome [Volume 1, Issue 2, 2020, Pages 165-170]
  • Saeedi Madani, Sara The regularity of binomial edge ideals of graphs [Volume 1, Issue 2, 2020, Pages 217-221]
  • Sajjadnia, Zahra The bimodal standard normal density and kurtosis [Volume 1, Issue 1, 2020, Pages 17-25]
  • Salari, Farzaneh A new hash function and its use in read mapping on genome [Volume 1, Issue 2, 2020, Pages 165-170]
  • Salavati, Erfan An extension of the Cardioid distributions on circle [Volume 2, Issue 1, 2021, Pages 45-52]
  • Sardar, Arpan Some conformal vector fields and conformal Ricci solitons on N(k)-contact metric manifolds [Volume 2, Issue 1, 2021, Pages 61-71]
  • Sarkar, Avijit Some conformal vector fields and conformal Ricci solitons on N(k)-contact metric manifolds [Volume 2, Issue 1, 2021, Pages 61-71]
  • Sengelen Sevim, Esra On Finsler metrics with weakly isotropic S-curvature [Volume 2, Issue 2, 2021, Pages 143-151]
  • Shahi, Alireza On Sobolev spaces and density theorems on Finsler manifolds [Volume 1, Issue 1, 2020, Pages 37-45]
  • Shamsi, Mostafa Heuristic artificial bee colony algorithm for solving the Homicidal Chauffeur differential game [Volume 1, Issue 2, 2020, Pages 153-163]
  • Shamsizadeh, Marzieh New directions in general fuzzy automata: a dynamic-logical view [Volume 1, Issue 2, 2020, Pages 251-262]
  • Sharafi, Maryam The bimodal standard normal density and kurtosis [Volume 1, Issue 1, 2020, Pages 17-25]
  • Sharifani, Pouyeh A linear-time algorithm to compute total [1, 2]-domination number of block graphs [Volume 1, Issue 2, 2020, Pages 263-270]
  • Shen, Zhongmin Weighted Ricci curvature in Riemann-Finsler geometry [Volume 2, Issue 2, 2021, Pages 117-136]
  • Shoaee, Shirin A generalization of Marshall-Olkin bivariate Pareto model and its applications in shock and competing risk models [Volume 1, Issue 1, 2020, Pages 69-87]
  • Shriwastawa, Anjali On Finsler warped product metrics with vanishing E-curvature [Volume 2, Issue 2, 2021, Pages 137-142]
  • Singh, Abhishek On general (alpha, beta)- metrics with Cartan torsion, mean Cartan torsion and Landsberg curvature [(Articles in Press)]
  • Singh, Achal Locally projectively flatness and locally dually flatness of generalized Kropina conformal change of m-th root metric [Volume 3, Issue 1, 2022, Pages 27-33]
  • Singh, Achal On general (alpha, beta)- metrics with Cartan torsion, mean Cartan torsion and Landsberg curvature [(Articles in Press)]
  • Su, Haibin Flag curvatures of the unit sphere in a Minkowski-Randers space [Volume 2, Issue 2, 2021, Pages 275-282]

T

  • Tabatabaeifar, Tayebeh (α, β)-Metrics with Killing β of Constant Length [Volume 1, Issue 1, 2020, Pages 27-36]
  • Tafazolian, Saeed The $a$-number of maximal curves of third largest genus [Volume 3, Issue 1, 2022, Pages 11-16]
  • Taheri, Seyed Mahmoud Statistical and Fuzzy Clustering Methods and their Application to Clustering Provinces of Iraq based on Agricultural Products [Volume 1, Issue 1, 2020, Pages 101-112]
  • Talabeigi, Amin Extracting some supra topologies from the topology of a topological space using stacks [Volume 3, Issue 1, 2022, Pages 45-52]
  • Tanhaei, Mohammad A model transformation approach to perform refactoring on software architecture using refactoring patterns based on stakeholder requirements [Volume 1, Issue 2, 2020, Pages 179-216]
  • Tanhaei, Mohammad Ensuring software maintainability at software architecture level using architectural patterns [Volume 2, Issue 1, 2021, Pages 81-102]
  • Tayebi, Akbar On GDW-Randers metrics on tangent Lie groups [Volume 2, Issue 1, 2021, Pages 27-36]
  • Tayebi, Akbar A survey on unicorns in Finsler geometry [Volume 2, Issue 2, 2021, Pages 239-250]
  • Teimouri, Mehdi Roadside acoustic sensors to support vulnerable pedestrians via their smartphones [Volume 1, Issue 2, 2020, Pages 135-143]
  • Tiwari, Bankteshwar On Finsler warped product metrics with vanishing E-curvature [Volume 2, Issue 2, 2021, Pages 137-142]

V

  • Vincze, Csaba On generalized Berwald manifolds: extremal compatible linear connections, special metrics and low dimensional spaces [Volume 2, Issue 2, 2021, Pages 213-237]

X

  • Xia, Qiaoling Navigation problem and conformal vector fields [Volume 2, Issue 2, 2021, Pages 199-212]
  • Xu, Ming Rank inequality in homogeneous Finsler geometry [Volume 2, Issue 2, 2021, Pages 171-184]

Y

  • Yar Ahmadi, Mohamad On the gradient Finsler Yamabe solitons [Volume 1, Issue 2, 2020, Pages 229-233]
  • Yarinezhad, Ramin Approximation algorithms for multi-multiway cut and multicut problems on directed graphs [Volume 1, Issue 2, 2020, Pages 145-152]
  • Yazdaniyan, Zahra Heuristic artificial bee colony algorithm for solving the Homicidal Chauffeur differential game [Volume 1, Issue 2, 2020, Pages 153-163]

Z

  • Zahedi, Mohammad mehdi New directions in general fuzzy automata: a dynamic-logical view [Volume 1, Issue 2, 2020, Pages 251-262]
  • Zamani Kafshani, Javad Adopting GRASP to solve a novel model for bus timetabling problem with minimum transfer and fruitless waiting times [Volume 1, Issue 1, 2020, Pages 125-134]
  • Zare Mirakabad, Fatemeh A new hash function and its use in read mapping on genome [Volume 1, Issue 2, 2020, Pages 165-170]
  • Zare Mirakabad, Fatemeh The assessment of essential genes in the stability of PPI networks using critical node detection problem [Volume 3, Issue 1, 2022, Pages 59-76]
  • Zarepour, Mazyar The bimodal standard normal density and kurtosis [Volume 1, Issue 1, 2020, Pages 17-25]
  • Zhang, Hongzhen Navigation problem on Finsler manifolds [Volume 2, Issue 2, 2021, Pages 251-274]